# SDR 99T64R289AR

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1520
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0997 - CORROSION FRAME 1520 LOWER CHORD BETWEEN L24R - L26R.  REMOVED DAMAGED SECTION IAW DC-8 SRM 53-2-0.  FABRICATED NEW SECTION OF FRAME IAW DC-8 SRM 53-2-0.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 53-2-0.  REF:  ARROW AIR, ARWA.  (X)
